# SDR FDEA202203220644

- Difficulty date: March 22, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25223
- Aircraft time: 80,187 hours, 30,715 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 118621825
- Part serial: NSN
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

MAIN CABIN STA 680/720 RBL 35 FLOOR PANEL TOP SURFACE DAMAGED. FABRICATED NEW PANEL 11862182-5 FLOOR PANEL IAW FED EX B757 SRZ-25-005 AND B757   SRM 53-00-50-1A FIG 101 TABLE 1.
